MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED METAPHYSIS 36 MM; PROSTHESIS SHOULDER JOINT METAL

TORNIER S.A.S. AEQUALIS REVERSED METAPHYSIS 36 MM; PROSTHESIS SHOULDER JOINT METAL
Model Number METAPHYSIS 36 MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/12/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device remains implanted.
 
Event or Problem Description
This is an aequalis reverse post approval study report.On (b)(6) 2015: during the aequalis reverse initial surgery, the humerus fractured slightly when the implant was inserted.At the discretion of the surgeon, no specific treatment was given.

Brand Name
AEQUALIS REVERSED METAPHYSIS 36 MM
Common Device Name
PROSTHESIS SHOULDER JOINT METAL
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
MDR Report Key12010290
Report Number3000931034-2021-00283
Device Sequence Number4452675
Product Code KWS
UDI-Device Identifier03700386916328
UDI-Public03700386916328
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMETAPHYSIS 36 MM
Device Catalogue NumberDWB960
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2021
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR